# SDR DXTA200802740

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Beech 400A
- Aircraft serial: RK433
- Aircraft time: 1,348 hours, 1,254 cycles
- Engine: Pwa JT15D5
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED HSTAB FAIL WARNING LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  REPLACED 170 AND 180 KNOT AIRSPEED SWITCHES WITH NEW IAW HAWKER 400XP WIRING MANUAL CH 30-12-01. REPLACED OAT BIAS BOX WITH NEW IAW HAWKER 400XP MM CH 32-12-00. H-STAB DEICE SYSTEM OPS CHECK GOOD. LT AND RT PITOT/STATIC SYSTEMS LEAK CHECK GOOD IAW FAR 91.411.
